Stability and existence of surfaces in symplectic 4-manifolds with b +=1

Josef G. Dorfmeister, Tian Jun Li, Weiwei Wu

Research output: Contribution to journalArticle

Abstract

We establish various stability results for symplectic surfaces in symplectic 4-manifolds with b+ = 1. These results are then applied to prove the existence of representatives of Lagrangian ADE-configurations as well as to classify negative symplectic spheres in symplectic 4-manifolds with k. This involves the explicit construction of spheres in rational manifolds via a new construction technique called the tilted transport.

Original languageEnglish (US)
Pages (from-to)115-155
Number of pages41
JournalJournal fur die Reine und Angewandte Mathematik
Volume2018
Issue number742
DOIs
StatePublished - Sep 1 2018

Fingerprint Dive into the research topics of 'Stability and existence of surfaces in symplectic 4-manifolds with b <sup>+</sup>=1'. Together they form a unique fingerprint.

  • Cite this